# SDR QMLA2016022916012

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N335AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7040
- Aircraft time: 2,379 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stringer
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600HR INSPECTION, THREE CRACKS FOUND AROUND TAIL BOOM BATTERY DOOR OPENING.  TWO ON THE STRINGER RUNNING FORE & AFT ON THE BOTTOM OF THE DOOR OPENING & THE LARGEST OF THE THREE ON THE UPPER AFT CORNER OF THE DOOR ON THE PRIMARY SKIN OF THE TAIL BOOM.
